American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Colin J. Bushnell and Philip C. Kutzko. Types in reductive $p$-adic groups: The Hecke algebra of a cover. Proc. Amer. Math. Soc. 129 (2001) 601-607. MR 1712937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter F. Mah and Tianxuan Miao. Extreme points of the unit ball of the Fourier-Stieltjes algebra. Proc. Amer. Math. Soc. 128 (2000) 1097-1103. MR 1637396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Iain Raeburn and Dana P. Williams. Epilogue: The Brauer group and group actions. Math. Surveys Monogr. 60 (1998) 173-199.
Book volume table of contents
View Article: PDF

[4] Iain Raeburn and Dana P. Williams. Morita equivalence. Math. Surveys Monogr. 60 (1998) 41-65.
Book volume table of contents
View Article: PDF

[5] Iain Raeburn and Dana P. Williams. The algebra of compact operators. Math. Surveys Monogr. 60 (1998) 1-6.
Book volume table of contents
View Article: PDF

[6] Iain Raeburn and Dana P. Williams. Hilbert $C$*-modules. Math. Surveys Monogr. 60 (1998) 7-40.
Book volume table of contents
View Article: PDF

[7] Iain Raeburn and Dana P. Williams. Morita Equivalence and Continuous-Trace $C^*$-Algebras. Math. Surveys Monogr. 60 (1998) MR MR1634408.
Book volume table of contents   

[8] Iain Raeburn and Dana P. Williams. Continuous-trace $C$*-algebras. Math. Surveys Monogr. 60 (1998) 115-154.
Book volume table of contents   
View Article: PDF

[9] Iain Raeburn and Dana P. Williams. Sheaves, cohomology, and bundles. Math. Surveys Monogr. 60 (1998) 67-114.
Book volume table of contents   
View Article: PDF

[10] Iain Raeburn and Dana P. Williams. Applications. Math. Surveys Monogr. 60 (1998) 155-171.
Book volume table of contents   
View Article: PDF

[11] Scot Adams, George A. Elliott and Thierry Giordano. Amenable actions of groups . Trans. Amer. Math. Soc. 344 (1994) 803-822. MR 1250814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alain Valette. Weak amenability of right-angled Coxeter groups . Proc. Amer. Math. Soc. 119 (1993) 1331-1334. MR 1172955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ryszard Szwarc. Convolution operators of weak type $(p,\,p)$ which are not of strong type $(p,\,p)$ . Proc. Amer. Math. Soc. 89 (1983) 184-185. MR 706538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mahlon M. Day. Comments on notes of Stanojevi\'c et al . Proc. Amer. Math. Soc. 82 (1981) 105-106. MR 603610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harald Rindler. Uniform distribution on locally compact groups . Proc. Amer. Math. Soc. 57 (1976) 130-132. MR 0417094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arnold J. Insel. Inverse limits of topological group cohomologies . Proc. Amer. Math. Soc. 55 (1976) 175-180. MR 0414784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ching Chou. Weakly almost periodic functions with zero mean. Bull. Amer. Math. Soc. 80 (1974) 297-299. MR 0348399.
Abstract, references, and article information   
View Article: PDF

[18] Deane Montgomery. Almost periodic transformation groups . Trans. Amer. Math. Soc. 42 (1937) 322-332. MR 1501924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1